# SDR CALA2018111402371

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 63,180 hours, 22,277 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT STAYS ON 2 PLACED #2 SLAT INDICATION ON MEL 2704E.  REMOVED BULBS FROM AMBER INTRANSIT LIGHT ON FWD PANEL. C\W MEL MX PROCEEDURES. FOUND MSG # 27-81202 ON FSEU AND PULLED AND COLLORED C.B. FOR ADD FAULT: 27-81202 INDICATIONS. FLAPS AND SLATS OPS NORMALLY EXCEPT #2 SLAT IN TRANSIT STALL WARNING ASYMMETRY MODE CIRCUIT BREAKER ON P18-2 PER MEL. DISPATCH DESK: 07   NAME: MIKE                 DATE: 11-NOV-18- NOC      DESK: 07   NAME: MIKE                 DATE: 11-NOV-18- TOMC APPROVED PLACED #2 SLAT INDICATION ON MEL 2704E.  REMOVED BULBS FROM AMBER INTRANSIT LIGHT ON FWD PANEL. C\W MEL MX PROCEEDURES. FOUND MSG # 27-81202 (SL2 PROX OUTBD) ON FSEU AND PULLED AND ADD FAULT: 27-81202 TRANSIT  INDICATIONS. ON P18-2 PER MEL. FLAPS AND SLATS OPS NORMALLY EXCEPT #2 SLAT IN COLLORED C.B. FOR STALL WARNING ASYMMETRY MODE CIRCUIT BREAKER AHM UPDATE: AFTER VIEWING SCEPTRE DFD REPORT, LOOKS LIKE ITS POSSIBLE ONE OF THE #2 L/E SLAT SENSORS MIGHT BE AT FAULT, PLEASE RUN AMM TASK 27-88-11-700-801, SENSOR LISTED IF NEEDED. INTERAGATED FSEU AND FOUND SL2 O/B PROXIMITY SENSOR FAULTED SHOW ING A NEAR CONDITION.  R&R LEADING SLAT PROXIMITY SENSOR ON #2 SLAT, (OUTBOARD) PER AMM 27-88-11.  PERFORMED ADJUSTMENT TEST PER AMM 27-88-11-700-801.  OP CKS GOOD. ADD EMP:352797
